×

zbMATH — the first resource for mathematics

On convergences of signed states. (English) Zbl 0421.28003

MSC:
28A33 Spaces of measures, convergence of measures
81P20 Stochastic mechanics (including stochastic electrodynamics)
54A20 Convergence in general topology (sequences, filters, limits, convergence spaces, nets, etc.)
46G15 Functional analytic lifting theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] DUNFORD N., SCHWARTZ J.: Linear operators, Part 1. J. W. New York 1957. · Zbl 0128.34803
[2] DVUREČENSKIJ A.: Signed states on a logic. Math. Slovaca, 28, 1978, 33-40. · Zbl 0372.02017
[3] DVUREČENSKIJ A.: Research of properties of signed states on a logic. (Slovak) Dissertation, Bratislava ÚMMT SAB 1976.
[4] GREECHIE R. J.: Orthomodular lattice admitting no states. J. Comb. Theory, 10, 1971, 119-132. · Zbl 0219.06007
[5] GUDDER S. P.: Spectral methods for a generalized probability theory. Trans. Amer. Math. Soc., 119, 1965, 428-442. · Zbl 0161.46105
[6] JAJTE R.: On convergence of Gleason measures. Bull. Acad. Pol. Scien., 20,1972,3, 211-214. · Zbl 0233.28006
[7] SCHATTEN R.: Norm ideals of completely continuous operators. 2th Springer 1970. · Zbl 0188.44103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.